Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 19, 2014, 1:03 AM CDT for Columbia County, Dane County, Dodge County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 1:03 AM CDT (06:03 UTC)
- Expired
- Aug 19, 2014, 1:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258 WUUS53 KMKX 190603 SVRMKX WIC021-025-027-190630- /O.NEW.KMKX.SV.W.0094.140819T0603Z-140819T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 103 AM CDT TUE AUG 19 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN... SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 130 AM CDT * AT 102 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF RIO...OR 9 MILES WEST OF COLUMBUS...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WATERTOWN...BEAVER DAM...WINDSOR...COLUMBUS...HORICON...JUNEAU... DEFOREST...FALL RIVER...RIO...REESEVILLE...OTSEGO...RICHWOOD... CLYMAN...LOWELL...DOYLESTOWN...EAST BRISTOL...SOUTH BEAVER DAM... DANVILLE...MINNESOTA JUNCTION AND LEIPSIG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4320 8865 4321 8935 4346 8936 4347 8865 TIME...MOT...LOC 0602Z 270DEG 42KT 4334 8923 HAIL...0.75IN WIND...60MPH $$ HENTZ
1 follow-up statement
753
WWUS53 KMKX 190623
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 AM CDT TUE AUG 19 2014
WIC021-025-027-190633-
/O.EXP.KMKX.SV.W.0094.000000T0000Z-140819T0630Z/
DANE WI-DODGE WI-COLUMBIA WI-
123 AM CDT TUE AUG 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE...
SOUTHWESTERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES WILL EXPIRE AT
130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4320 8865 4321 8935 4346 8936 4347 8865
TIME...MOT...LOC 0622Z 270DEG 42KT 4334 8923
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 9:36 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 18, 9:36 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CDT MON AUG 18 2014 .UPDATE... APPROACHING MID/UPPER SHORTWAVE OVER MINNESOTA WILL MOVE INTO WISCONSIN TONIGHT. ONE JET MAX AHEAD OF THE TROUGH WILL EXIT BUT A SECOND ONE MOVES IN WITH THE TROUGH. UPPER DIVERGENCE INCREASES OVER SOUTHERN WISCONSIN...AS DOES THE 850 MB SOUTHWEST FLOW. STILL ENOUGH MIXED LAYER CAPE OF 1200 JOULES/KG INTO THE EARLY MORNING HOURS WITH NO CAP. AS A RESULT EXPECT THUNDERSTORMS TO CONTINUE TO INCREASE LATER TONIGHT FROM THE WEST. NSHARP RUC SOUNDINGS STILL HAVE MARGINAL SEVERE POTENTIAL. && .AVIATION/06Z TAFS/... A SECOND AREA OF THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE WEST TONIGHT INTO TUESDAY MORNING. SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY WINDS WITHIN STRONGEST STORMS THIS EVENING. SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY IN AREAL COVERAGE. && .PREV DISCUSSION... /ISSUED 403 PM CDT MON AUG 18 2014/ TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM. MAINLY ELEVATED CONVECTION DEVELOPING OVER NORTHWEST...WEST CENTRAL AND CENTRAL WISCONSIN...WITHIN 850 MB WARM AIR ADVECTION AND LOW LEVEL JET AXIS. THIS SHOULD REMAIN MAINLY NORTH OF THE AREA. MORE CONVECTION DEVELOPING NEAR LA CROSSE INTO SOUTHEAST MINNESOTA AND FAR NORTHEAST IOWA. THIS AREA WAS MORE SURFACE BASED AND TRYING TO DEVELOP ON SURFACE CONFLUENCE ZONE IN THAT GENERAL AREA...ALONG WITH HELP FROM APPROACHING 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA. LATEST MESOSCALE MODELS CONTINUE TO DEVELOP SCATTERED TO NUMEROUS STORMS ACROSS AND JUST WEST OF THE AREA INTO LATE AFTERNOON...MOVING EAST ACROSS THE AREA INTO EARLY THIS EVENING. THIS WOULD BE ASSOCIATED WITH A WEAK LEAD 500 MB VORTICITY MAXIMUM AND WEAK SURFACE BOUNDARIES. THEY THEN TRY TO BRING A BROKEN LINE OF CONVECTION EAST THROUGH THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS...ASSOCIATED WITH BETTER DEFINED 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA...AND SURFACE CONFLUENT ZONE. AREA FORECAST SOUNDINGS SHOWING NO CAPPING WITH 1000 TO 1500 J/KG OF MEAN LAYER CAPES DEVELOPING INTO THE EARLY EVENING...BEFORE DROPPING SOMEWHAT LATER TONIGHT...AND INCREASING AGAIN ON TUESDAY. DEEP LAYER SHEAR IS 20 TO 25 KNOTS INTO THIS EVENING AND OVERNIGHT...AND 25 TO 30 KNOTS ON TUESDAY. NAM CWASP MORE AGGRESSIVE WITH SEVERE RISK THAN GFS CWASP FOR TONIGHT. SPC HAS AREA WEST OF A RIPON...TO WHITEWATER...TO BELOIT LINE IN A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING. MAY BE TOUGH TO SEE WIDESPREAD SEVERE STORMS TONIGHT...WITH MODEST DEEP LAYER SHEAR...LACK OF WELL DEFINED LOW LEVEL BOUNDARY AND RELATIVELY SLOW STORM MOTIONS. GIVEN CAPE/SHEAR COMBINATION...COULD SEE AN ISOLATED SEVERE HAIL OR WIND GUST EVENT WITH THE STRONGEST STORMS. TIMED FIRST BATCH OF STORMS EAST THROUGH THE AREA INTO EARLY THIS EVENING...WITH SECOND BATCH LATER THIS EVENING INTO THE OVERNIGHT HOURS. SLOW STORM MOTION VECTORS WITH PRECIPITABLE WATER VALUES AROUND 1.80 INCHES SUGGEST HEAVY RAINFALL IS POSSIBLE WITH THE STORMS DURING THIS TIME. THIS CERTAINLY WOULD BE WELCOME ACROSS THE AREA. KEPT SCATTERED/NUMEROUS POPS IN FOR TUESDAY...HIGHEST IN THE NORTHEASTERN COUNTIES...AS 500 MB SHORTWAVE TROUGH IS SLOW TO EXIT THE REGION. WARM AND HUMID CONDITIONS WILL LINGER TONIGHT AND TUESDAY. ADDED PATCHY FOG LATER TONIGHT WITH MOIST AIRMASS IN PLACE AND RELATIVELY LIGHT WINDS. SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY NIGHT. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH WILL KEEP SMALL CHANCE POPS IN THE EASTERN PORTION OF CWA TUESDAY EVENING UNTIL SHORT WAVE AND ATTENDANT WEAK SURFACE LOW PUSH FAR ENOUGH TO THE EAST/NORTHEAST FOR THE SUBSIDENCE IN THE NEGATIVE VORTICITY ADVECTION BEHIND THE WAVE TO OVERSPREAD ALL OF SRN WI BY...OR SHORTLY AFTER...06Z WEDNESDAY. WEAK SURFACE HIGH UNDER SHORT WAVE RIDGING THEN KEEPS CWA DRY THROUGH WEDNESDAY UNTIL WEDNESDAY NIGHT. MINIMAL COLD AIR ADVECTION AS SOUTHERN EDGE OF 850 MB COLD POOL GRAZES FORECAST AREA...WITH 850 MB TEMPS MODIFYING UPWARD THROUGH THE DAY AS WINDS BACK FROM NW TO WEST. WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM WHILE FRONTOGENETIC RESPONSE IN THE 850 MB-700 MB LAYER TO WARM AIR ADVECTION BEGINS TO INCREASE BY 00Z THURSDAY OVER SW WISCONSIN... WILL TAKE SOME TIME FOR MOISTURE ADVECTION TO SATURATE THE COLUMN SUFFICIENTLY FOR PCPN TO REACH THE SURFACE. WILL HAVE CHANCE POPS IN THE SW CWA IN THE EVENING...THEN LIKELY AS FORCING INCREASES WITH FOCUSED WARM AIR ADVECTION AS LLJ INCREASES TO 25 TO 30 KNOTS AFTER 06Z. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM. BAND OF WAA SHOWERS AND STORMS WILL LIFT ACROSS CWA WITH 850 MB BAROCLINIC ZONE AND SURFACE WARM FRONT THAT BISECTS THE CWA FROM NW TO SE BY 00Z FRIDAY. FRONTOGENETIC FORCING AND Q-VECTOR CONVERGENCE WEAKEN THROUGH THE DAY WITH WEAKENING WINDS BEHIND THE BAROCLINIC ZONE AS IT LIFTS NE...THEN CHANCES INCREASE IN THE LATE AFTERNOON AND EVENING WITH APPROACH OF SURFACE TROUGH. VARIED TIMING OF LOW LEADS TO A BROAD BRUSH CHANCE FOR NOW. LONG TERM...FRIDAY THROUGH MONDAY. FORECAST CONFIDENCE LOW THE VARIED TIMING AND STRENGTH OF 500 MB TROUGH LEADING TO VARYING SOLUTIONS TO PCPN TIMING WITH SURFACE LOW ACROSS REGION LATE WEEK INTO EARLY WEEKEND...AND SUBSEQUENT TRAILING WAVE/TROUGH FOR SUNDAY MONDAY. AGAIN BROAD-BRUSHED CHANCE/SLIGHT CHANCE POPS THROUGH THE WEEKEND. AMPLIFIED PATTERN LEADING TO OVERALL WARM MOIST SWLY FLOW. AVIATION/00Z TAFS/... FIRST BATCH OF SHOWERS AND STORMS WITH MVFR CEILINGS AND VISIBILITIES WILL REACH MADISON AROUND 00Z TUESDAY...AND THE EASTERN SITES BY 02Z TUESDAY. A SECOND BATCH WILL REACH MADISON AROUND 04Z TUESDAY...AND THE EASTERN SITES AROUND 06Z TUESDAY. THEY WILL BE ON AND OFF TONIGHT INTO TUESDAY MORNING. SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY WINDS WITHIN STRONGEST STORMS THIS EVENING. SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY IN AREAL COVERAGE. MARINE... SHOULD SEE PATCHY FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...AS MORE MOISTURE MOVES INTO THE AREA AND OVER THE LAKE. NOT ANTICIPATING DENSE FOG AT THIS TIME...THOUGH IS MAY BE POSSIBLE IF WINDS BECOME LIGHT ENOUGH. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Aug 18, 4:14 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 PM CDT MON AUG 18 2014 WIZ046-047-051-052-056>060-062>072-192115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 414 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND STREET FLOODING...WITH AN ISOLATED SEVERE STORM PRODUCING LARGE HAIL OR DAMAGING WINDS NOT OUT OF THE QUESTION THIS EVENING. FOG IS ALSO EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ON TUESDAY OVER SOUTHEAST INTO EAST CENTRAL WISCONSIN AS THE LOW PRESSURE AREA REMAINS NEARBY. THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT OVER PARTS OF SOUTH CENTRAL WISCONSIN AS WARM...MORE HUMID AIR RETURNS TO THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE WEDNESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS CONTINUES FROM THURSDAY THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-192115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES FROM THE NORTHERN PLAINS INTO WISCONSIN. COULD SEE PATCHY FOG DEVELOP OVER THE NEARSHORE WATERS TONIGHT. THE FOG COULD BE LOCALLY DENSE IF WINDS BECOME LIGHT ENOUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ON TUESDAY AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT AND CONTINUES THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 18, 10:59 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT MON AUG 18 2014
WIZ046-047-190430-
GREEN LAKE-MARQUETTE-
1059 PM CDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...
AT 1058 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
WESTFIELD...OR 15 MILES NORTHEAST OF WISCONSIN DELLS...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTELLO...WESTFIELD...LAWRENCE...PACKWAUKEE...OXFORD...NESHKORO...
SPRINGFIELD CORNERS AND HARRISVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4394 8910 4393 8911 4369 8958 4373 8960
4398 8960 4398 8909
TIME...MOT...LOC 0358Z 223DEG 27KT 4378 8955
HENTZSpecial weather statement, Aug 18, 11:33 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT MON AUG 18 2014
WIZ056-057-190500-
SAUK-COLUMBIA-
1133 PM CDT MON AUG 18 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK AND COLUMBIA
COUNTIES...
AT 1130 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ADAMS TO 8 MILES SOUTH OF MAUSTON TO 11 MILES
NORTH OF RICHLAND CENTER...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
REEDSBURG...WISCONSIN DELLS...LAKE DELTON...LA VALLE...ROCK
SPRINGS...LOGANVILLE...IRONTON...LIME RIDGE...HILL POINT AND ROCKY
ARBOR STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR PORTIONS OF SOUTH CENTRAL WISCONSIN.
LAT...LON 4362 9031 4364 9026 4364 8972 4350 8981
4333 9019 4355 9019 4356 9031
TIME...MOT...LOC 0430Z 307DEG 26KT 4389 8984 4369 9004 4350 9040
DDVSpecial weather statement, Aug 18, 11:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 PM CDT MON AUG 18 2014
WIZ046-047-056-057-062-190530-
GREEN LAKE-IOWA-MARQUETTE-SAUK-COLUMBIA-
1155 PM CDT MON AUG 18 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...IOWA...
MARQUETTE...SAUK...COLUMBIA COUNTIES...
AT 1153 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WESTFIELD TO NEAR LAKE DELTON TO NEAR REEDSBURG
TO 10 MILES SOUTH OF MUSCODA...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...REEDSBURG...PRAIRIE DU SAC...WISCONSIN DELLS...
LAKE WISCONSIN...LAKE DELTON...PARDEEVILLE...SPRING GREEN...
MONTELLO...WEST BARABOO...WESTFIELD...PRINCETON...LAWRENCE...
PACKWAUKEE...HIGHLAND...PLAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHCENTRAL WISCONSIN.
LAT...LON 4359 8911 4298 9043 4320 9042 4320 9029
4317 9019 4355 9020 4363 9015 4364 8960
4392 8959 4398 8946 4398 8898
TIME...MOT...LOC 0453Z 284DEG 60KT 4390 8943 4361 8973 4355 9008 4303
9045
HENTZSpecial weather statement, Aug 19, 12:26 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1226 AM CDT TUE AUG 19 2014
WIZ046-047-051-056>058-062>064-190600-
JEFFERSON-DANE-GREEN LAKE-IOWA-DODGE-MARQUETTE-
FOND DU LAC-SAUK-COLUMBIA-
1226 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
GREEN LAKE...IOWA...DODGE...MARQUETTE...FOND DU LAC...SAUK...
COLUMBIA COUNTIES...
AT 1225 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BERLIN TO LODI TO 6 MILES NORTHWEST OF MAZOMANIE
TO 7 MILES WEST OF MINERAL POINT...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...FITCHBURG...MIDDLETON...BEAVER
DAM...WAUNAKEE...WAUPUN...VERONA...PORTAGE...OREGON...MCFARLAND...
RIPON...MONONA...MOUNT HOREB...WINDSOR...BERLIN...NORTH FOND DU
LAC...COLUMBUS AND DODGEVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4390 8888 4389 8841 4394 8840 4394 8819
4290 8931 4289 9043 4302 9043 4330 9002
4341 8961 4397 8917 4398 8889
TIME...MOT...LOC 0525Z 262DEG 40KT 4393 8895 4332 8953 4323 8988 4288
9034
HENTZSpecial weather statement, Aug 19, 12:53 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1253 AM CDT TUE AUG 19 2014
WIZ051-057-058-063-064-190630-
JEFFERSON-DANE-DODGE-FOND DU LAC-COLUMBIA-
1253 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
DODGE...FOND DU LAC...COLUMBIA COUNTIES...
AT 1253 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO NEAR BEAVER DAM TO DEFOREST...AND
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...SUN PRAIRIE...WATERTOWN...BEAVER DAM...WAUNAKEE...
WAUPUN...WINDSOR...MAYVILLE...NORTH FOND DU LAC...COLUMBUS...
MARSHALL...HORICON...WATERLOO...JUNEAU...DEFOREST...LOMIRA...
CAMPBELLSPORT...FALL RIVER...THERESA AND HUSTISFORD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4389 8816 4379 8816 4355 8828 4354 8840
4345 8840 4313 8887 4319 8957 4349 8895
4390 8875 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0553Z 265DEG 34KT 4387 8867 4350 8884 4324 8939
HENTZSpecial weather statement, Aug 19, 12:58 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 AM CDT TUE AUG 19 2014
WIZ062-063-067-190630-
DANE-LAFAYETTE-IOWA-
1258 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DANE...LAFAYETTE...
IOWA COUNTIES...
AT 1257 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOUNT HOREB TO 6 MILES NORTHWEST OF DODGEVILLE TO
NEAR PLATTEVILLE...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT HOREB...DODGEVILLE...MINERAL POINT...DARLINGTON...BELMONT...
BARNEVELD...BLUE MOUNDS...RIDGEWAY...LINDEN...COBB...REWEY...
HOLLANDALE...LESLIE...PLATTE MOUNDS...BLACKHAWK LAKE REC AREA...
YELLOWSTONE LAKE ST PARK...GOVERNOR DODGE ST PARK...BLUE MOUND ST
PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4289 9043 4313 9017 4307 8973 4292 8971
4286 8981 4286 8984 4284 8984 4267 9011
4265 9043
TIME...MOT...LOC 0557Z 271DEG 42KT 4303 8980 4301 9025 4279 9048
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:02 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 28 min |
| Aug 18, 7:24 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 36 min |
| Aug 18, 7:55 PM CDT | Special Weather Statement | MKX | Sheboygan | 35 min |
| Aug 18, 8:02 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 3 hr |
| Aug 18, 8:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Aug 18, 10:59 PM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| Aug 18, 11:33 PM CDT | Special Weather Statement | MKX | Sauk | 27 min |
| Aug 18, 11:47 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 118 min |
| Aug 18, 11:55 PM CDT | Special Weather Statement | MKX | Marquette, Sauk | 35 min |
| Aug 19, 12:26 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Fond du Lac, Green Lake, Iowa | 34 min |
| Aug 19, 12:53 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac | 37 min |
| Aug 19, 12:58 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Aug 19, 1:22 AM CDT | Special Weather Statement | MKX | Dane | 23 min |
| Aug 19, 1:27 AM CDT | Special Weather Statement | MKX | Dodge | 33 min |
| Aug 19, 1:39 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 36 min |
| Aug 19, 1:54 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 36 min |
| Aug 19, 1:58 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 32 min |
| Aug 19, 2:18 AM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock | 27 min |
| Aug 19, 2:21 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Waukesha | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.